# SDR UALA2011031601263

- Difficulty date: March 15, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 408,777 hours, 10,742 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 141T512249
- Condition: Corroded
- Location: Bs 342, Rbl 88,
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R-1 DOOR SPLASH GUARD GUSSET P N 141T5122-49 IS CORRODED OUT OF LIMITS AT BS 342, RBL 88, WL 199.5.  MAJOR REPAIR ACCOMPLISHED:  REPLACED GUSSET WITH NEW PART PN 141T5122-49 AND INSTALLED PER BAC DWG 141T5122.
